RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 23, Issue 4  


Equivariant Classification of $b^m$-symplectic Surfaces
Eva Miranda, Arnau Planas
355
Dynamics-Based Motion Planning for a Pendulum-Actuated Spherical Rolling Robot
Yang Bai, Mikhail Svinin, Motoji Yamamoto
372
Normalization Through Invariants in $n$-dimensional Kepler Problems
Kenneth R. Meyer, Jesús F. Palacián, Patricia Yanguas
389
Heisenberg Model in Pseudo-Euclidean Spaces II
Božidar Jovanović, Vladimir Jovanović
418
Heteroclinic Transition Motions in Periodic Perturbations of Conservative Systems with an Application to Forced Rigid Body Dynamics
Kazuyuki Yagasaki
438
Hyperbolic Chaos in Systems Based on FitzHugh–Nagumo Model Neurons
Sergey P. Kuznetsov, Yuliya V. Sedova
458
Exact Solutions and Integrability of the Duffing–Van der Pol Equation
Nikolay A. Kudryashov
471
Dynamics of a Smooth Profile in a Medium with Friction in the Presence of Parametric Excitation
Alexey V. Borisov, Ivan S. Mamaev, Eugeny V. Vetchanin
480
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018